Skip to Main content Skip to Navigation
Journal articles

Semidefinite and linear programming integrality gaps for scheduling identical machines

Complete list of metadata

https://hal.inria.fr/hal-02697541
Contributor : Claire Mathieu <>
Submitted on : Monday, June 1, 2020 - 11:27:57 AM
Last modification on : Monday, June 1, 2020 - 11:27:57 AM

Identifiers

Citation

Adam Kurpisz, Monaldo Mastrolilli, Claire Mathieu, Tobias Mömke, Víctor Verdugo, et al.. Semidefinite and linear programming integrality gaps for scheduling identical machines. Mathematical Programming, Springer Verlag, 2018, 172 (1-2), pp.231-248. ⟨10.1007/s10107-017-1152-5⟩. ⟨hal-02697541⟩

Share

Metrics

Record views

65